Udvikling af cerebrale infarkter hos en 17-årig mand i behandling med sertralin og lisdexamfetamin

Translated title of the contribution: Development of cerebral infarcts in a 17-year-old male treated with sertraline and lisdexamfetamine

Malene Martinussen, Nanette Mol Debes, Catrine Christensen, Gabriele Leth, Anne Katrine Pagsberg, Christina Kruuse

1 Citation (Scopus)

Abstract

A 17-year-old male with ADHD who was treated with sertraline and lisdexamfetamine presented with transient episodes of speech impairment and right-sided hemiparesis preceded by headaches. Magnetic resonance imaging revealed three cerebral ischaemic lesions. Treatment was initiated with aspirin and discontinued with lisdexamfetamine. In the literature a causal relationship between treatment with central stimulants and the development of cerebrovascular events has not been substantiated. Vasospasm and paroxystic tachycardia may be associated with the event, but lisdexamfetamine and sertraline cannot be ruled out as risk factors.

Translated title of the contributionDevelopment of cerebral infarcts in a 17-year-old male treated with sertraline and lisdexamfetamine
Original languageDanish
JournalUgeskrift for Laeger
Volume178
Issue number45
Number of pages3
ISSN0041-5782
Publication statusPublished - 7 Nov 2016

Fingerprint

Dive into the research topics of 'Development of cerebral infarcts in a 17-year-old male treated with sertraline and lisdexamfetamine'. Together they form a unique fingerprint.

Cite this